EconPapers    
Economics at your fingertips  
 

The Order Completion Method for Systems of Nonlinear PDEs: Solutions of Initial Value Problems

Jan Harm van der Walt

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

We present an existence result for generalized solutions of initial value problems obtained through the order completion method. The solutions we obtain satisfy the initial condition in a suitable extended sense, and each such solution may be represented in a canonical way through its generalized partial derivatives as nearly finite normal lower semicontinuous function.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/739462.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/739462.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:739462

DOI: 10.1155/2013/739462

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:739462